# SDR ASAA2015063012297

- Difficulty date: June 30, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 25,842 hours, 7,897 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: A56100021
- Part serial: 04339H3724
- Condition: Faulted
- Location: Cockpit
- Part time: 40,626 hours, 12,282 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDOW OVERHEAT & ASSOCIATED MASTER CAUTION LIGHT ILLUMINATED CLIMBING THROUGH 9,500'.  ACCOMPLISHED QRH CHECKLIST.  OVERHEAT LIGHT EXTINGUISHED. NORMAL OPS FOR REMAINDER OF THE FLIGHT.  ACFT GROUNDED.   BITE OF L2 WHCU HAS NO CURRENT FAULTS,  SHOWING FLT HISTORY OF A "WINDOW SENSOR" FAULT. GVI OF L2 WINDOW, NO DEFECTS NOTED.  GVI OF CONTROL, POWER CBS, NO DEFECT NOTED.  L2 TEMP SENSORS CHECKED GOOD IAW TASK 30-41-21-760-801.  L2 COIL CORD CHECKED GOOD, IAW WDM 30-41-12.  L2 WINDOW DECAL IS SHOWING H16, BUT WINDOW RESISTANCE IS 63.5 OHMS.  CHANGED TAP TO REFLECT THIS IAW TASK 30-41-21-00-801 AND WDM 30-41-12.  BITE OF L2 WHCU NO CURRENT FAULTS.  L2 WINDOW HEAT OPS NORMAL, IAW TASK 30-41-00-710-801.   REMOVED & INSTALLED THE L2 SLIDING WINDOW IAW AMM 56-12-11-000-501 & 56-12-11-400-801.  ADJUSTED IAW AMM 56-12-11-820-801. VERIFIED WINDOW ELECTRICALLY CONNECTED CORRECT IAW WDM 30-41-12.  PERFORMED WINDOW HEAT SYS OPS TEST IAW AMM TASK 30-41-00-710-801, TEST PASSED OK.
